| Model Number |
BF-1TQ170 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the peeling of the snake tube coating and the worn/shaved forceps plug nozzle was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the evaluation that the bronchovideoscope's image guide-snake tube had coating peeling over 1mm² and the forceps plug nozzle was worn/shaved.There were no reports of patient involvement.